CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Strong and weak interactions of rational vector rogue waves and solitons to any n-component nonlinear Schrodinger system with higher-order effects 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2022, 卷号: 478, 期号: 2257, 页码: 23
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:47/0  |  Submit date:2022/04/02
rational vector rogue waves  rational vector solitons  weak and strong interactions  n-component nonlinear wave system with higher-order effects  modified Darboux transform  
Rational vector rogue waves for the n-component Hirota equation with non-zero backgrounds 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2021, 卷号: 427, 页码: 13
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Wang, Li;  Zhang, Minghe;  Yan, Zhenya
Favorite  |  View/Download:63/0  |  Submit date:2022/04/29
n-component Hirota equation  Non-zero backgrounds  Modified Darboux transform  Multiple roots  Rational RWs and W-shaped solitons  Non-integrable deformation  
The multi-triple-pole solitons for the focusing mKdV hierarchy with nonzero boundary conditions 期刊论文
MODERN PHYSICS LETTERS B, 2021, 卷号: 35, 期号: 32, 页码: 24
Authors:  Weng, Weifang;  Yan, Zhenya
Favorite  |  View/Download:41/0  |  Submit date:2022/04/02
Modified KdV hierarchy  nonzero boundary conditions  Riemann-Hilbert problem  multi-triple-pole solitons and breathers  
The Derivative Nonlinear Schrodinger Equation with Zero/Nonzero Boundary Conditions: Inverse Scattering Transforms andN-Double-Pole Solutions 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2020, 页码: 39
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:94/0  |  Submit date:2020/09/23
Derivative nonlinear Schrodinger equation  Modified Zakharov-Shabat eigenvalue problem  Inverse scattering  Riemann-Hilbert problem  Zero  nonzero boundary conditions  Double-pole solitons and breathers  
Symplectic simulation of dark solitons motion for nonlinear Schrodinger equation 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1485-1503
Authors:  Zhu, Beibei;  Tang, Yifa;  Zhang, Ruili;  Zhang, Yihao
Favorite  |  View/Download:71/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equation  Ablowitz-ladik model  Symplectic methods  K-symplectic methods  Invariants  
The general coupled Hirota equations: modulational instability and higher-order vector rogue wave and multi-dark soliton structures 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2019, 卷号: 475, 期号: 2222, 页码: 20
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Wang, Li
Favorite  |  View/Download:96/0  |  Submit date:2020/01/10
general coupled Hirota equations  modulational instability  high-order vector rational or semirational rogue waves  multi-dark-dark solitons  dynamics  
The n-component nonlinear Schrodinger equations: dark-bright mixed N- and high-order solitons and breathers, and dynamics 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2018, 卷号: 474, 期号: 2215, 页码: 20
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:101/0  |  Submit date:2018/09/08
n-component nonlinear Schrodinger equations  Darboux transformation dark-bright mixed solitons  dark-bright mixed high-order solitons  wing-shaped structure of the breathers  dynamics  
Three-wave resonant interactions: Multi-dark-dark-dark solitons, breathers, rogue waves, and their interactions and dynamics 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2018, 卷号: 366, 页码: 27-42
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Wen, Xiao-Yong
Favorite  |  View/Download:88/0  |  Submit date:2018/07/30
Three-wave resonant interactions  Darboux transformation  Multi-dark-dark-dark soliton  Breathers  Rogue waves  Stability  
Multi-dark-dark solitons of the integrable repulsive AB system via the determinants 期刊论文
CHAOS, 2017, 卷号: 27, 期号: 8, 页码: 8
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Wen, Xiao-Yong
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
Modulational instability, beak-shaped rogue waves, multi-dark-dark solitons and dynamics in pair-transition-coupled nonlinear Schrodinger equations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2017, 卷号: 473, 期号: 2203, 页码: 19
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Wen, Xiao-Yong
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
coupled nonlinear Schrodinger equations with four-wave mixing  modulational instability  Darboux transformation  beak-shaped rogue wave  multi-dark-dark solitons  dynamics